# SDR EIA2001229

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 9172 - KMZJ - ON CLIMB, TAIL COMPARTMENT TEMP HIGHT LIGHT ILLUMINATED.  EMERGENCY CHECK COMPLETED.  RETURNED TO MZJ.  (M)
